Cauchy不等式矩阵形式的推广  

Generalizations of Cauchy inequality about matrix versions

在线阅读下载全文

作  者:程伟丽[1] 齐静[2] 

机构地区:[1]华北水利水电学院数学与信息科学学院,河南郑州450011 [2]郑州轻工业学院数学与信息科学系,河南郑州450002

出  处:《郑州轻工业学院学报(自然科学版)》2008年第4期118-120,共3页Journal of Zhengzhou University of Light Industry:Natural Science

基  金:河南省自然科学基金项目(0611052600)

摘  要:设A为n×n正定Hermite阵,x为n维列向量,得到了Cauchy不等式的推广形式,进一步设A为n×n半正定Hermite阵,若x∈μ(A),推广形式仍成立.将向量x为n维列向量推广为X为n×p矩阵,且满足X*X=Ip,则有进一步推广.Let A be an n×n positive definite Hermite matrix,x be a vector of dimension n, the generalized Cauchy inequality is obtained. And more, let A be an n×n semi-positive definite Hermite matrix and x ∈μ (A), the inequality is established also. Thirdly, let X is n×p real matrix and is X^*X =Ip, the generalized Cauchy inequality is obtained.

关 键 词:CAUCHY不等式 矩阵形式 平均值不等式 

分 类 号:O151.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象